# SDR ARWA0010605

- Difficulty date: June 19, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 81,060 hours, 26,421 cycles
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL LOSS POWER ON NR 1 ENGINE.  ABORTED TAKEOFF AT 70 KNOTS.  REFERRED TO PERFORMANCE MANUAL BRAKE ENERGY CHART OK TO TAXI.  CHECKED ALL TANK CROSSFEED VALVES AND SELECTOR VALVES FOR OPERATION FOUND NORMAL IAW MM 28-22-2,3.  INSPECTED FUEL FILTERS AND ALL FUEL SUPPLY LINES FOR DEFECTS, NONE NOTED PER MM 73-10-4.  CHECKED SENSE LINES TO FUEL CONTROL AND FOUND NORMAL IAW MM 73-20-3 AND 73-20.  PERFORMED ENGINE RUN UP PER MM 71-00 AND FOUND ALL PARAMETERS WITHIN LIMITS AT ALL POWER SETTINGS.  UNABLE TO DUPLICATE POWER LOSS.
